Welcome to HEALTHCARE MAGIC..
I have gone through your query and can understand your concerns.
As per your complain Lobate is a steroid composition and contains active ingredient Clobetasol Propionate
and is helpful in reducing acne caused due to inflammation but long term use of steroid based cream or ointment can have harmful effects over the skin..
I would suggest you to consult a Dermatologist
and get evaluated and he can do a thorough clinical evaluation and confirm whether it is acne or not..
In case of acne he can advise you a combination of antibiotic and antiacne treatment..
He can advise you to use salicylic acid
and glycolic acid
containing cleansers or bodywash..
You can be advised to apply Bnenzoyl peroxide and clindamycin+niacinamide combinations..
Oral intake of retinoids like Isotretinoin
and antibiotics like Doxyxyxline can help..
Scrubbing using a gentle scrub twice a week can help..
Do cool compresses..
Anti allergics like Benadryl can be advised..
Hope this information helps..
Thanks and regards.
Dr.Honey Nandwani Arora.